# SDR HEEA084933

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N800Y
- Make and model: Bell 412
- Aircraft serial: 33134
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Adapter
- Part number: 204040506003
- Condition: Leaking
- Location: T/R Gearbox
- Part time: 13,761 hours
- Component: Gearbox
- Component part number: 212040004009
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEAKING OIL FROM PITCH CONTROL SHAFT THROUGH CAVITY. REPAIRED.  REPLACED ADAPTER DUE TO WORN AND CAP ASSY 204040502009 DUE TO WORN.
